Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the regularity of the $2+1$ dimensional equivariant Skyrme model
HTML articles powered by AMS MathViewer

by Dan-Andrei Geba and Daniel da Silva PDF
Proc. Amer. Math. Soc. 141 (2013), 2105-2115 Request permission

Abstract:

One of the most interesting open problems concerning the Skyrme model of nuclear physics is the regularity of its solutions. In this article, we study $2+1$ dimensional equivariant Skyrme maps, for which we prove, using the method of multipliers, that the energy does not concentrate. This is one of the important steps towards a global regularity theory.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35L70, 81T13
  • Retrieve articles in all journals with MSC (2010): 35L70, 81T13
Additional Information
  • Dan-Andrei Geba
  • Affiliation: Department of Mathematics, University of Rochester, Rochester, New York 14627
  • Daniel da Silva
  • Affiliation: Department of Mathematics, University of Rochester, Rochester, New York 14627
  • Received by editor(s): October 6, 2011
  • Published electronically: February 7, 2013
  • Communicated by: James E. Colliander
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 2105-2115
  • MSC (2010): Primary 35L70, 81T13
  • DOI: https://doi.org/10.1090/S0002-9939-2013-11865-4
  • MathSciNet review: 3034436